# SDR CA970423010

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T2
- Engine: Pwa JT8D17
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Oleo
- Part number: 654620042
- Condition: Flat
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE TO NOSE LANDING GAR WOULD NOT RETRACT. OLEO FLAT. INFLATED WITH NITROGEN.
